# SDR CA050608007

- Difficulty date: June 4, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,020 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66EAL300
- Condition: Separated
- Location: Lt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON APPROACH WHEN THE LANDING GEAR WAS SELECTED AND IT DID NOT EXTEND. HYDRAULIC PRESSURE WENT TO 0 AND THE CREW INITIATED AN EMERGENCY LOWERING. THE GEAR EXTENDED AND A SUCCESSFUL LANDING WAS MADE WITHOUT INCIDENT. AN INVESTIGATION REVEALED THAT THE LT HYDRAULIC PUMP HEAD HAD SEPARATED SLIGHTLY WHICH CAUSED AN EXTREME LEAK AND DEPLETED ALL THE FLUID FROM THE RESERVOIR. EVEN THOUGH THE BOLTS FOR THE HEAD WERE LOCK WIRED THEY WERE FOUND TO BE LOOSE. ALSO, AN OUTPUT LINE WAS ALSO LEAKING AROUND ONE OF THE FLARED ENDS. THE PUMP AND LINE WAS REPLACED AND THE ENGINE AREA CLEANED. THE RESERVOIR WAS REPLENISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
